| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.Based on the results of the investigation, the malfunction was likely traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a annual maintenance.During the initial evaluation of the device, lifting of the lens adhesive was observed.No patient injury reported.